cardiologist-icon
High blood pressure
I have been taking bp medication for 2 months now. concor cor 2.5mg 1 tab every morning. My last bp reading was 130/90 taken 2 months ago after which the doctor said i need to continue bp medication for life. I feel better too after I started the medicines. But sometimes i feel my bp goes too low and I feel dizzy.Also, off late i feel there is too much salt in any food i eat v/s other people who eat the same food and find the salt to be normal. what should I do?
80 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Deepak Saha
Cardiologist 14 yrs exp Hyderabad
Since you are feeling better after BP medicines , you should continue taking it. Your giddiness may be related to postural reduction in BLood pressure. Check with your physician. You should continue your exercise regimen and reduced salt intake.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.